Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Guilty, sad feeling due to inability to get a better job, had taken cipralex. How can I overcome this?

I lost job a some times ago, after that I couldn t get a job same or better one. Now I feel so guilty concious and sad. And this thoughts always disturbing me as I can t make a jump for a new job. Feeling unhealthy like this. Is this dippression and anxiouty? Pls give me a valuable advice and save me from this troubel? I had cipralex 10 mg for 2 months before 4 months
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Oct 2012 are just suffering from pessimism..what we call negative automatic thoughts..they are creeping in and making your life tremulous..losing a job is not the end of the world as you will certainly get better options if you have some things within which I presume you just consult a psychiatrist for some medication for anxiety, if needed and a psychologist to address your thought what we call cognitive just get rid of of luck..
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor